# SDR ABXA9700987

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 99122433
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT PYLON BULKHEAD WEB CRACKED AT INBOARD END 5 ABOVE THE FLOOR LINE.  REMOVED AND REPLACED THE WEB IAW DC9 SRM 51-30-5 AND 51-30-2.
